My PSA doubled from 4-8 in 8 months. I had been doing excessive doses of testosterone and want to know if I could have caused this rise
Yes, but for a variety of possible reasons I can't speculate. You will have to see your Doctor for a digital prostate exam and see what he says about that first. Be honest with him too as if you lie and when your Testosterone levels are abnormally high, you can't hope to get proper treatment. At worst you might get something disastrous prescribed.
As a worst case scenario and it were cancer; currently you would be fueling it's growth at alarming rates where normal Testosterone levels would give years for treatment; really high Testosterone levels might turn that into months before it metastasizes. I think that is something to think about and worth considering.
Good luck with the Doctor
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2011 • 1 answer
Posted 6 Mar 2012 • 1 answer
Posted 6 Mar 2012 • 2 answers
Posted 2 Apr 2016 • 0 answers
If someone recently started getting testosterone injections to raise his levels would it increase...
Posted 14 days ago • 1 answer